# SDR CA020801010

- Difficulty date: June 16, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 63,375 hours
- Engine: Pwa JT8D17
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS DIVERTED DUE TO BURNING SMELL IN COCKPIT FROM WEATHER RADAR INDICATOR.  UNIT WAS REPLACED AND SHOP REPORT INDICATED CAUSE OF PROBLEM WAS BURNED OUT DIODES ON RECTIFIER AND FILTER ASSY.
